Alert archive / Minnesota / Winter Storm Watches in 2012

Winter Storm Watch 6, NWS Grand Forks, ND

December 7, 20125 counties in North Dakota; 12 counties in Minnesota

NWS Grand Forks, ND issued this winter storm watch at Dec 7, 2012, 3:07 PM CST for 5 counties in North Dakota; 12 counties in Minnesota. It took effect at Dec 8, 2012, 6:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 7, 2012, 3:07 PM CST (21:07 UTC)
In effect from
Dec 8, 2012, 6:00 PM CST
Expired
Dec 8, 2012, 4:35 AM CST
In force
Issued by
NWS Grand Forks, ND

Counties Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Mahnomen County, MN, Norman County, MN, Otter Tail County, MN, Polk County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Cass County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 107 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 9.1 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2012-12-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2012-12-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1493 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

649 
WWUS43 KFGF 072107
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
307 PM CST FRI DEC 7 2012

...WINTER STORM TO IMPACT SOUTHEASTERN NORTH DAKOTA INTO CENTRAL
AND PARTS OF NORTHERN MINNESOTA SATURDAY NIGHT INTO SUNDAY...

.LOW PRESSURE WILL MOVE THROUGH CENTRAL SOUTH DAKOTA INTO SOUTHERN
MINNESOTA SATURDAY NIGHT INTO SUNDAY. SNOW WILL FALL JUST NORTH OF
THE LOW WITH HEAVY SNOW POSSIBLE OVER SOUTHEASTERN NORTH DAKOTA
INTO MUCH OF CENTRAL AND PARTS OF NORTHERN MINNESOTA. THE MAIN
THREAT AREA FOR HEAVY SNOW IS ALONG AND SOUTH OF A LINE FROM
VALLEY CITY TO FARGO TO BEMIDJI WHERE 4 TO 8 INCHES OF SNOW IS
POSSIBLE...HIGHEST TOTALS AROUND FERGUS FALLS TO WADENA.

NORTH WINDS WILL INCREASE SUNDAY ALONG AND WEST OF THE VALLEY FROM 
20 TO 30 MPH WITH GUSTS TO 40 MPH. THIS WILL CAUSE EXTENSIVE
BLOWING AND DRIFTING SNOW AND GREATLY REDUCED VISIBLITIES.

SNOW AMOUNTS AND TRACK OF THE STORM CAN CHANGE SO STAY TUNED FOR
UPDATES. 

MNZ002-003-015>017-022>024-027>032-040-NDZ038-039-049-052-053-
100000-
/O.NEW.KFGF.WS.A.0006.121209T0000Z-121210T0000Z/
NORMAN-CLAY-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-BARNES-CASS-RANSOM-
SARGENT-RICHLAND-
INCLUDING THE CITIES OF...HALSTAD...MOORHEAD...FOSSTON...BAGLEY...
BEMIDJI...MAHNOMEN...LAKE ITASCA...PARK RAPIDS...DETROIT LAKES...
WOLF LAKE...BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...
WADENA...ELBOW LAKE...VALLEY CITY...FARGO...LISBON...GWINNER...
WAHPETON
307 PM CST FRI DEC 7 2012

...WINTER STORM WATCH IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY AFTERNOON. 

* TIMING...SNOW TO DEVELOP SATURDAY EVENING...WITH HEAVIEST AFTER
  MIDNIGHT SATURDAY NIGHT INTO MIDDAY SUNDAY. 

* WINDS...EAST TO NORTHEAST WINDS 10 TO 20 MPH SATURDAY NIGHT
  BECOMING STRONG NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 40
  MPH ALONG AND WEST OF THE VALLEY. WINDS WILL DIMINISH SUNDAY
  NIGHT.

* VISIBILITIES...WINDS COMBINED WITH FALLING SNOW WILL CAUSE
  GREATLY REDUCED VISIBLITIES IN OPEN COUNTRY. 

* SNOW ACCUMULATIONS...POTENTIAL FOR 4 TO 6 INCHES OF SNOW VALLEY
  CITY AND LISBON THROUGH FARGO TO DETROIT LAKES AND BEMIDJI WITH
  POTENTIAL OF UP TO 8 INCHES FERGUS FALLS TO WADENA.

* WIND CHILL VALUES...WILL LOWER TO ZERO TO 15 BELOW ZERO.  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

DTR
1 follow-up statement
266 
WWUS43 KFGF 081035
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
435 AM CST SAT DEC 8 2012

...WINTER STORM TO IMPACT SOUTHEASTERN NORTH DAKOTA INTO WEST
CENTRAL MINNESOTA TONIGHT INTO SUNDAY...

.LOW PRESSURE WILL MOVE THROUGH CENTRAL SOUTH DAKOTA INTO
SOUTHERN MINNESOTA SATURDAY NIGHT INTO SUNDAY. SNOW WILL FALL
JUST NORTH OF THE LOW WITH HEAVY SNOW POSSIBLE OVER SOUTHEASTERN
NORTH DAKOTA INTO WEST CENTRAL MINNESOTA. THE MAIN THREAT AREA FOR
HEAVY SNOW IS SOUTH OF I-94 WHERE 4 TO 8 INCHES OF SNOW IS
POSSIBLE...HIGHEST TOTALS ARE EXPECTED TO BE NEAR THE SOUTH DAKOTA
BORDER. LIGHTER SNOW AMOUNTS WILL BE POSSIBLE FURTHER NORTH UP TO
THE HIGHWAY 2 CORRIDOR.  

ALSO NORTH WINDS WILL INCREASE SUNDAY ALONG AND WEST OF THE VALLEY
FROM 20 TO 30 MPH WITH GUSTS TO 40 MPH. THIS WILL CAUSE EXTENSIVE
BLOWING AND DRIFTING SNOW AND GREATLY REDUCED VISIBILITIES.

SNOW AMOUNTS AND TRACK OF THE STORM CAN CHANGE SO STAY TUNED FOR
UPDATES.

MNZ029>032-040-NDZ049-052-053-100000-
/O.UPG.KFGF.WS.A.0006.121209T0000Z-121210T0000Z/
/O.NEW.KFGF.WS.W.0005.121209T0000Z-121210T0000Z/
WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-RANSOM-
SARGENT-RICHLAND-
INCLUDING THE CITIES OF...BRECKENRIDGE...FERGUS FALLS...
NEW YORK MILLS...WADENA...ELBOW LAKE...LISBON...GWINNER...
WAHPETON
435 AM CST SAT DEC 8 2012

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN
EFFECT FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY. THE WINTER STORM
WATCH IS NO LONGER IN EFFECT.

* SNOW WILL DEVELOP SATURDAY EVENING...WITH HEAVIEST AFTER
  MIDNIGHT SATURDAY NIGHT INTO MIDDAY SUNDAY.

* EAST TO NORTHEAST WINDS 10 TO 20 MPH SATURDAY NIGHT WILL BECOME
  STRONG NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ON
  SUNDAY. WINDS WILL DIMINISH SUNDAY NIGHT.

* WINDS COMBINED WITH FALLING SNOW WILL CAUSE GREATLY REDUCED
  VISIBILITIES IN OPEN COUNTRY...DOWN TO UNDER A QUARTER OF A MILE
  AT TIMES.

* SNOW ACCUMULATIONS OF 4 TO 6 INCHES EXPECTED SOUTH OF A LINE
  FROM LISBON TO PELICAN RAPIDS TO SEBEKA. THERE IS THE POTENTIAL
  FOR 7 TO 8 INCHES NEAR THE SOUTH DAKOTA BORDER.

* WIND CHILLS WILL DROP DOWN TO ZERO TO 15 BELOW ZERO.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA
FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER
UPDATES ON THIS SITUATION.

&&

$$

MNZ002-003-015>017-022>024-027-028-NDZ038-039-100000-
/O.UPG.KFGF.WS.A.0006.121209T0000Z-121210T0000Z/
/O.NEW.KFGF.WW.Y.0018.121209T0000Z-121210T0000Z/
NORMAN-CLAY-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-BARNES-CASS-
INCLUDING THE CITIES OF...HALSTAD...MOORHEAD...FOSSTON...BAGLEY...
BEMIDJI...MAHNOMEN...LAKE ITASCA...PARK RAPIDS...DETROIT LAKES...
WOLF LAKE...VALLEY CITY...FARGO
435 AM CST SAT DEC 8 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM
6 PM THIS EVENING TO 6 PM CST SUNDAY. THE WINTER STORM WATCH IS NO
LONGER IN EFFECT.

* SNOW WILL DEVELOP SATURDAY EVENING...WITH HEAVIEST AMOUNTS AFTER
  MIDNIGHT SATURDAY NIGHT INTO MIDDAY SUNDAY.

* EAST TO NORTHEAST WINDS OF 10 TO 20 MPH SATURDAY NIGHT WILL
  BECOME STRONG NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 40
  MPH ON SUNDAY. WINDS WILL DIMINISH SUNDAY NIGHT.

* WINDS COMBINED WITH FALLING SNOW WILL CAUSE GREATLY REDUCED
  VISIBILITIES IN OPEN COUNTRY...WITH VISIBILITIES LESS THAN A
  QUARTER MILE AT TIMES.

* SNOW ACCUMULATIONS OF 4 TO 5 INCHES WILL BE POSSIBLE FROM VALLEY
  CITY TO FARGO TO BEMIDJI. 

* WIND CHILL WILL DROP TO THE ZERO TO 15 BELOW ZERO RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER
UPDATES ON THIS SITUATION.

&&

$$

MNZ001-013-014-NDZ014-024-026>030-100000-
/O.NEW.KFGF.WW.Y.0018.121209T0000Z-121210T0000Z/
WEST POLK-PENNINGTON-RED LAKE-BENSON-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
THIEF RIVER FALLS...RED LAKE FALLS...MADDOCK...LEEDS...
NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...
MAYVILLE
435 AM CST SAT DEC 8 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT
FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY.

* SNOW WILL DEVELOP SATURDAY EVENING...WITH HEAVIEST AMOUNTS AFTER
  MIDNIGHT SATURDAY NIGHT INTO MIDDAY SUNDAY.

* EAST TO NORTHEAST WINDS OF 10 TO 20 MPH SATURDAY NIGHT WILL
  BECOME STRONG NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 40
  MPH ON SUNDAY. WINDS WILL DIMINISH SUNDAY NIGHT.

* WINDS COMBINED WITH FALLING SNOW WILL CAUSE GREATLY REDUCED
  VISIBILITIES IN OPEN COUNTRY...WITH VISIBILITIES LESS THAN A
  QUARTER MILE AT TIMES.

* SNOW AMOUNTS WILL RANGE FROM 2 TO 4 INCHES MAINLY SOUTH OF A
  LINE FROM NEW ROCKFORD TO GRAND FORKS TO THIEF RIVER FALLS.

* WIND CHILL WILL DROP TO THE ZERO TO 15 BELOW ZERO RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER
UPDATES ON THIS SITUATION.

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this winter storm watch went out at Dec 7, 3:00 PM CST, 7 minutes earlier.

Area forecast discussion, Dec 7, 3:00 PM CST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
300 PM CST FRI DEC 7 2012

.SHORT TERM...TONIGHT THROUGH MONDAY

BIG CHALLENGE FOR THE PERIOD WILL BE A WINTER STORM SATURDAY NIGHT
THROUGH SUNDAY. GFS/NAM/ECMWF/GEM ARE VERY SIMILAR WITH SYSTEM
TRACK AND WILL USE A BLENDED SOLUTION FOR THIS FORECAST PACKAGE.

FOR TONIGHT...VERY LIGHT SNOW ACROSS SOUTHEAST ND INTO WEST
CENTRAL MN WILL DRIFT EASTWARD WITH PASSAGE OF SHORT-WAVE ALOFT.
DO NOT ANTICIPATE MUCH IN THE WAY OF ADDITIONAL ACCUMULATION.
ANOTHER AREA OF LIGHT SNOW EXPECTED TO DEVELOP ACROSS THE DEVILS
LAKE BASIN MAINLY AFTER 06 UTC IN RESPONSE TO MID-LEVEL WARM AIR
ADVECTION AND SECONDARY SHORT-WAVE ALOFT NOW CROSSING EASTERN MT.
AN INCH IS POSSIBLE BEFORE DAYBREAK SATURDAY MORNING. CLOUD
COVER...A WARMING THERMAL PROFILE AND LIGHT EASTERLY WINDS WILL
KEEP TEMPERATURES FROM FALLING TOO FAR WITH SATURDAY MORNING LOWS
RANGING FROM THE SINGLE DIGITS ALONG THE INTERNATIONAL BORDER TO
NEAR 20 DEGREES ACROSS THE SOUTH.

SNOW CHANCES PERSIST ACROSS THE NORTHWEST FORECAST AREA THROUGH
SATURDAY WHERE ANOTHER 1-2 INCHES OF SNOW IS POSSIBLE. WINDS WILL
REMAIN LIGHT...SO DO NOT ANTICIPATE THE NEED FOR AN ADVISORY.
SNOW CHANCES INCREASE ACROSS THE REGION SATURDAY AFTERNOON IN
ADVANCE OF THE NEXT WAVE...BUT MOST AREAS SHOULD REMAIN DRY
THROUGH 00 UTC SUNDAY. TEMPERATURES WILL RANGE FROM THE MID TEENS
ACROSS THE NORTH TO NEAR 30 DEGREES ACROSS THE SOUTH. EASTERLY
WINDS WILL INCREASE SLIGHTLY FROM 10 TO 15 MPH.

ATTENTION THEN TURNS TO SATURDAY NIGHT INTO SUNDAY. A STRONG
SURFACE LOW WILL EJECT FROM THE NORTHERN ROCKIES SATURDAY MORNING
AND MOVE ACROSS NORTHERN SD TO NEAR ABERDEEN BY 06 UTC SUNDAY.
STRONG ISENTROPIC LIFT WITHIN THE TROWAL COMBINED WITH PWATS
APPROACHING 0.4 INCHES WILL RESULT IN A BAND OF MODERATE SNOW
ALONG AND SOUTH OF A LINE FROM VALLEY CITY TO FARGO TO BEMIDJI. AT
THIS TIME...SNOWFALL ACCUMULATIONS OF 4 TO 6 INCHES ARE POSSIBLE
WITH UP TO 8 INCHES SOUTHEAST OF A LINE FROM FERGUS FALLS TO PARK
RAPIDS. WINDS WILL INCREASE RAPIDLY ON BACKSIDE OF THE SURFACE
LOW BY SUNDAY MORNING WITH NORTHERLY WINDS FROM 25 TO 30 MPH AND
GUSTS TO 40 MPH ALONG AND WEST OF THE VALLEY. AREAS OF BLOWING AND
DRIFTING SNOW ARE EXPECTED AND REDUCTIONS IN VISIBILITY MAY ALSO
BE PROBLEMATIC. WILL ISSUE A WINTER STORM WATCH FOR THIS AREA FROM
00 UTC SUNDAY UNTIL 00 UTC MONDAY FOR SNOW...BLOWING SNOW AND
WIND. FARTHER NORTH...4 INCHES OR LESS ARE POSSIBLE...BUT MAY
STILL NEED TO CONSIDER AN ADVISORY DUE TO THE WIND AND BLOWING
SNOW.

LIGHT TO MODERATE SNOW WILL CONTINUE ACROSS THE TREES OF NORTHWEST
MN FOR MUCH OF SUNDAY BEFORE TAPERING OFF SUNDAY NIGHT.
TEMPERATURES WILL PLUMMET IN THE WAKE OF THE STORM WITH HIGHS
SUNDAY ONLY IN THE SINGLE DIGITS ACROSS THE NORTHWEST TO LOWER 20S
ACROSS THE SOUTHEAST. WIND CHILL VALUES ACROSS THE NORTHWEST
SUNDAY MORNING MAY APPROACH -25 F.

HIGH PRESSURE WILL BUILD ACROSS THE REGION ON MONDAY...RESULTING IN
DRY CONDITIONS. WITH FRESH SNOW COVER AND COLD TEMPERATURES
ALOFT...MORNING LOWS WILL EASILY DROP INTO THE SINGLE DIGITS BELOW
ZERO WITH WIND CHILL VALUES FROM -15 TO -25 F. AFTERNOON HIGHS
WILL RISE INTO THE TEENS ABOVE ZERO.

.LONG TERM...MONDAY NIGHT THROUGH FRIDAY

NORTH CENTRAL UNITED STATES UNDER A LONG WAVE TROUGH WITH SEVERAL
SHORT WAVES MOVING SOUTHEAST INTO THE REGION. EACH OF THESE REINFORCES
THE COLD AIRMASS OVER THE REGION.  HOWEVER CLOUDS LIKELY TO BE
PRESENT OVER MUCH OF THE PERIOD PREVENTING ANY REALLY COLD OVERNIGHT
LOWS. WARMEST DAY ON WEDNESDAY AS A SHORT WAVE MOVES ALONG THE
CANADIAN BORDER...THEN COLDER THU-FRI BEHIND IT.

&&

.AVIATION...

AREA OF MVFR STRATOCU HAS SEEN AN EXPANSION EASTWARD INTO MUCH OF
ERN ND AND PARTS OF WCNTRL MN IN AREAS WHERE SFC WINDS HAVE TURNED
MORE EASTERLY AND LOW LEVEL MOISTURE INCREASES.  EXPECT CONTINUATION
OF MVFR CIGS FARGO AREA THRU SATURDAY. OVER NE ND/FAR NW MN MIX
OF VFR AND ISOLD MVFR CIGS INTO THIS EVE SHOULD BECOME MORE
PREDOMINATE MVFR CIGS LATER TONIGHT INTO SATURDAY. SNOW CHANCES
MOVE INTO DVL BASIN LATE TONIGHT INTO SATURDAY. DID NOT HAVE SNOW
AT GFK TAF SITE YET AS UNCERTAIN WHEN IT WILL ARRIVE AS FIRST
BATCH MAY MISS US UNTIL PRECIP ARRIVES SAT EVE.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WINTER STORM WATCH FROM SATURDAY EVENING THROUGH SUNDAY
     AFTERNOON FOR NDZ038-039-049-052-053.

MN...WINTER STORM WATCH FROM SATURDAY EVENING THROUGH SUNDAY
     AFTERNOON FOR MNZ002-003-015>017-022>024-027>032-040.

&&

ROGERS/RIDDLE
Hazardous weather outlook, Dec 7, 6:08 AM CST, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
608 AM CST FRI DEC 7 2012

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-081215-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
608 AM CST FRI DEC 7 2012

...ACCUMULATING SNOW POSSIBLE THIS WEEKEND...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

LIGHT SNOW WILL DEVELOP ALONG THE NORTH AND SOUTH DAKOTA BORDER BY
LATE MORNING. ACCUMULATIONS SHOULD BE LESS THAN AN INCH.

LIGHT SNOW WILL DEVELOP THIS EVENING IN THE DEVILS LAKE BASIN
SPREADING NORTHEAST OVERNIGHT. ACCUMULATIONS OF AN INCH OR TWO ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LIGHT SNOW WILL CONTINUE ACROSS FAR NORTHEAST NORTH DAKOTA INTO
NORTHWEST MINNESOTA SATURDAY. ADDITIONAL ACCUMULATIONS ARE
POSSIBLE.

LIGHT SNOW WILL DEVELOP SATURDAY NIGHT ACROSS SOUTHERN PARTS OF
THE REGION AND CONTINUE INTO SUNDAY MORNING. SIGNIFICANT
ACCUMULATIONS ARE POSSIBLE. GUSTY WINDS WILL DEVELOP LATE SATURDAY
NIGHT AND CONTINUE INTO SUNDAY RESULTING IN AREAS OF BLOWING AND
DRIFTING SNOW OVER AREAS WHICH RECEIVE SIGNIFICANT SNOWFALL. THE
GUSTY NORTH WINDS WILL COMBINED WITH COLD TEMPERATURES TO PRODUCE
HAZARDOUS WINDS CHILLS ACROSS EASTERN NORTH DAKOTA INTO WESTERN
MINNESOTA.

.SPOTTER INFORMATION STATEMENT...

SNOW REPORTS WILL BE WELCOME.

Nearby

Winter Storm Watches in Minnesota, 2012Winter Storm Watches in North Dakota, 2012Every winter storm watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.